See Alike in...

Alike App

Browser

AnxiousAsh

751d

Does anyone else struggle to become intimate with your partner? After all the medications, trauma and a past sex addiction due to mania, I'm starting to feel like I now have zero interest in any of it. I feel intimacy waning between my husband and me. I just don't know what to do.

    • Aeres

      751d

      as someone on the other end of this situation, i think having an honest talk with your spouse is worth it, if you haven't already. my partner expressed to me that they did not feel sexual attraction because of their trauma, but that they still loved me and found my attractive. i think letting your partner know would be worth it. i hope you figure something out that works for you. just remember that it's not your fault.

    • Sunflower.System

      751d

      Yes, I had to take a year away from sex because all my medication prevented me from being able to get aroused. Unfortunately I don't have any advice, as my fix was to go off my meds, but that's really not an option for most people

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion